English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quantum integrability and generalised quantum Schubert calculus

MPS-Authors
/persons/resource/persons235337

Gorbounov,  Vassily
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235605

Korff,  Christian
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Gorbounov, V., & Korff, C. (2017). Quantum integrability and generalised quantum Schubert calculus. Advances in Mathematics, 313, 282-356. doi:10.1016/j.aim.2017.03.030.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0AC4-4
Abstract
There is no abstract available